Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 101, NWS Quad Cities, IA

June 21, 2010Rock Island County, Whiteside County, Illinois; Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 21, 2010, 7:41 PM CDT for Rock Island County, Whiteside County, Illinois; Clinton County, Scott County, Iowa. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2010, 7:41 PM CDT (00:41 UTC)
Expired
Jun 21, 2010, 8:12 PM CDT
In force
31 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, IA, Scott County, IA, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 36 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:45 PM CDTTSTM WND DMG2 E Long Grove, IA3 TO 4 INCH BRANCHES DOWN IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:36 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2621 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2621 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WUUS53 KDVN 220041
SVRDVN
IAC045-163-ILC161-195-220145-
/O.NEW.KDVN.SV.W.0101.100622T0041Z-100622T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
741 PM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLINTON COUNTY IN EAST CENTRAL IOWA...
  NORTHERN SCOTT COUNTY IN EAST CENTRAL IOWA...
  NORTHEASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  WESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 845 PM CDT.

* AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH...AND QUARTER SIZE HAIL.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR LONG GROVE...OR 9 MILES NORTH OF DAVENPORT...AND
  MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCCAUSLAND AROUND 755 PM CDT...
  CORDOVA AND PRINCETON AROUND 805 PM CDT...
  ALBANY AROUND 820 PM CDT...
  ERIE AROUND 830 PM CDT...
  LYNDON AND PROPHETSTOWN AROUND 845 PM CDT...

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 289 AND 305.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 9 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4158 8991 4160 9070 4178 9071 4185 8983
      4159 8984
TIME...MOT...LOC 0041Z 267DEG 26KT 4169 9058
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
2 follow-up statements
664 
WWUS53 KDVN 220106
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CDT MON JUN 21 2010

IAC045-163-ILC161-195-220145-
/O.CON.KDVN.SV.W.0101.000000T0000Z-100622T0145Z/
CLINTON IA-SCOTT IA-WHITESIDE IL-ROCK ISLAND IL-
806 PM CDT MON JUN 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN ROCK ISLAND...WESTERN WHITESIDE...NORTHEASTERN SCOTT
AND SOUTHEASTERN CLINTON COUNTIES...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED APPROXIMATELY NEAR PRINCETON WILDLIFE
AREA...OR 11 MILES NORTHEAST OF BETTENDORF...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMANCHE AROUND 815 PM CDT...
  ALBANY AND HILLSDALE AROUND 820 PM CDT...
  NEWTON CORNERS...ERIE AND GARDEN PLAIN AROUND 830 PM CDT...
  SPRING HILL AROUND 835 PM CDT...
  HAMILTON CORNERS...DENROCK AND FENTON AROUND 840 PM CDT...

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 10 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4159 8984 4158 8989 4158 8997 4162 9041
      4179 9041 4185 8983
TIME...MOT...LOC 0106Z 267DEG 26KT 4170 9034
WIND...HAIL <58MPH 1.00IN

$$

ERVIN
320 
WWUS53 KDVN 220112
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
812 PM CDT MON JUN 21 2010

IAC045-163-ILC161-195-220121-
/O.CAN.KDVN.SV.W.0101.000000T0000Z-100622T0145Z/
CLINTON IA-SCOTT IA-WHITESIDE IL-ROCK ISLAND IL-
812 PM CDT MON JUN 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK ISLAND...
WESTERN WHITESIDE...NORTHEASTERN SCOTT AND SOUTHEASTERN CLINTON
COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS 
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND 
MINOR FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4159 8984 4158 8989 4158 8997 4162 9041
      4179 9041 4185 8983
TIME...MOT...LOC 0111Z 267DEG 26KT 4170 9029

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:26 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jun 21, 3:26 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 PM CDT MON JUN 21 2010

.SYNOPSIS...
REMAINING SCATTERED SHOWERS AND THUNDERSTORMS FROM LAST NIGHT/S MCS
THAT ROLLED OUT OF NEBRASKA ACROSS CENTRAL AND SOUTHERN IA...AND NRN
MO WERE EXITING OUT OF OUR FAR NW IL COUNTIES AT MID AFTERNOON.
SURFACE ANALYSIS AT 18Z INDICATED THE PRIMARY STATIONARY FRONT
REACHING FROM A LOW IN WESTERN KS EAST ACROSS NRN MO AND CENTRAL IL.
A WEAK MID LEVEL SHORTWAVE THAT WAS DRIVING THE CONVECTIVE
COMPLEX...WAS ANALYZED OVER EASTERN NEB AT 12Z. THIS AFTERNOON...WV
IMAGERY REVEALED A LARGE DRY SLOT AND LARGE CLEARING OF CLOUD COVER
PROGRESSING INTO WRN HALF OF IA BEHIND THIS FEATURE MOVING INTO SRN
WI. WIDELY SCATTERED THUNDERSTORMS WERE DEVELOPING IN CENTRAL
IA...WHERE AIRMASS IS LIKELY RECOVERING FOLLOWING THE MESOSCALE
SYSTEM.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
CHALLENGE CONTINUES TO BE TARGETING PERIODS OF MOST ORGANIZED
CONVECTION AND HEAVY RAINFALL POTENTIAL THAT REMAINS CRITICAL DUE TO
THE ON-GOING RIVER FLOODING AND SATURATED CONDITIONS. SHORT TERM
MODELS REMAIN OF LIMITED USE WITH CONTINUED POOR HANDLING OF THESE
MESOSCALE SYSTEMS. TONIGHT...WILL COUNT ON ON-GOING WIDELY SCATTERED
THUNDERSTORMS DEVELOPING IN CENTRAL IA TO REMAIN SCATTERED AND
DISORGANIZED AS THEY APPEAR TO BE LACKING ANY STRONG SYNOPTIC
FORCING. WILL START OFF WITH SCATTERED WORDING THIS EVENING...THEN
SLIGHT TO LOW CHANCE POPS FROM N TO S LATER TONIGHT AS BROAD
SHORTWAVE RIDGING MOVES ACROSS THE AREA. BEST CHANCES FOR
ADDITIONAL DEVELOPMENT WITH ANY WEAK IMPULSES WILL BE ALONG THE LOW
LEVEL BOUNDARY ACROSS THE SOUTH AND FURTHER NORTH ALONG THE H8
BOUNDARY.

TUESDAY...WARM H7 TEMPERATURES OVERSPREAD THE REGION TO LIKELY CAP
CONVECTION AND HAVE LIMITED THUNDERSTORM CHANCES TO 20 TO 30 PERCENT
CHANCE RANGE. WILL HAVE A WEAK MID LEVEL SHORTWAVE...CURRENTLY
LIFTING NE ACROSS CO...BUT THIS WILL LIKELY TRIGGER MOST ORGANIZED
CONVECTION TO THE NORTH ACROSS WI AND MN. WITH THE WARMER
TEMPERATURES ALOFT...MIXING DOWN FROM ONLY H9 RESULTS IN HIGHS WELL
INTO THE UPPER 80S TO LOWER 90S. WITH DEWPOINTS LINGERING IN THE
LOWER 70S...HEAT INDICES WILL EASILY REACH INTO THE MID 90S TO
POSSIBLE 100 TO 105 RANGE BY AFTERNOON. OF COURSE THIS WILL BE
SOMEWHAT DEPENDENT ON CLOUD COVER. A HEAT ADVISORY MAY BE
NEEDED...MAINLY SOUTH OF I-80.
..SHEETS..

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
TUESDAY NIGHT THROUGH WED...CONDITIONS BECOME MORE FAVORABLE FOR
MORE WIDESPREAD...ORGANIZED THUNDERSTORMS. WILL HAVE A POTENTIAL MCS
LATE TUE NIGHT INTO EARLY WED...THEN WITH THE PASSAGE OF A COLD
FRONT LATE WED TO PROVIDE FOCUS FOR THUNDERSTORMS...WHICH WILL
FINALLY EXIT THE REGION FOR A DRY THU AND FRI PERIODS.

SAT THROUGH MON...AFTER SHORT PERIOD OF NW FLOW...ZONAL AND POSSIBLY
MORE ACTIVE PATTERN LOOKS TO REDEVELOP. RETURN FLOW WILL PUSH
TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S SAT AND SUN WITH
THUNDERSTORM CHANCES RETURNING SAT NIGHT THROUGH SUN NIGHT WITH
MEDIUM RANGE MODELS AGREEING ON A SHORTWAVE PASSAGE IN THIS TIME
FRAME. MONDAY BROUGHT IN DRY WITH CONTINUED ABOVE NORMAL LATE JUN
TEMPERATURES.
..SHEETS..

&&

.AVIATION...
AFTER DECAYING MCS CLEARS MOST TERMINAL SITES BY 20Z THIS
AFTERNOON...MAINLY VFR LEVEL WAKE DEBRIS CLOUDS LEFT THROUGH EARLY
EVENING. THERE WILL STILL BE THE POTENTIAL FOR LOCALIZED POCKETS OF
MVFR BKN CU OF 2K-3K FT IN SOME LINGERING SWATHS OF LLVL MOISTURE
CONVERGENCE THROUGH 00Z TUE WITH THE MLI AND BRL TERMINAL MORE
SUSCEPTIBLE TO THIS OCCURRENCE. WEAK SFC WAVE MOVING ACRS IA WILL
MAKE FOR VARIABLE SFC WINDS FROM SOUTHWEST...AND BACK TO THE
SOUTHEAST FROM TIME TO TIME THROUGH THE EVENING MAINLY AT 5-10 KTS.
WILL HAVE TO WATCH FOR NEW THUNDERSTORM DEVELOPMENT OFF TO THE WEST
TONIGHT THAT MAY EVENTUALLY TRACK EAST AND IMPACT THE TERMINALS
AGAIN. LATEST THINKING SUGGESTS THIS NEW DEVELOPMENT MAY BE FAR
ENOUGH WEST AND LATE ENOUGH THAT THE TERMINALS WILL REMAIN DRY UNTIL
MAYBE TUE MORNING. ANOTHER SCENARIO WOULD BE FOR SOME STORMS TO
DEVELOP OUT OF ENHANCED CU DECK UNDER LINGERING MCV OVER CENTRAL IA
ATTM AND GET INTO THE VCNTY OF THE LOCAL AVIATION SITES AS EARLY AS
THIS EVENING. IF STORMS HOLD OFF TONIGHT...THE MAIN AVIATION IMPACT
MAY COME FROM MVFR TO IFR LEVEL FOG IF SKIES CLEAR AND SFC WINDS GO
LIGHT. BEST CHANCE FOR THIS AFTER 05Z THROUGH 12Z TUE.
..12..

&&

.HYDROLOGY...
ADDITIONAL THUNDERSTORMS TONIGHT SHOULD REMAIN SCATTERED TO WIDELY
SCATTERED IN THE EVENING HOURS WITH UNFAVORABLE CONDITIONS FOR
LARGE...ORGANIZED COMPLEXES. MAY SEE ADDITIONAL DEVELOPMENT ALONG A
STALLED BOUNDARY ACROSS FAR NRN MO INTO W CENTRAL IL...WITH A LOW
POTENTIAL FOR ADDITIONAL TRAINING STORMS AND POSSIBLE FLASH FLOODING
OVER MOST VULNERABLE PARTS OF THE FORECAST AREA IN THE FAR SOUTH.
THE LATE AFTERNOON/EVENING THUNDERSTORMS MAY PRODUCE SHORT DURATION
HEAVY RAINFALL...BUT EVEN LOCALIZED RAINFALL AMOUNTS EXCEEDING 1
INCH DO NOT LOOK LIKELY. THUS...WITH LOW CONFIDENCE ON
AFOREMENTIONED TRAINING IN THE SOUTH...HAVE DROPPED THE FLASH FLOOD
WATCH THAT WAS EXTENDED TODAY TO 4 PM.

WILL HAVE A 24 TO 30 HOUR PERIOD OF FAVORABLE CONDITIONS FOR HEAVY
RAINFALL LATE TUE THROUGH WED AND WILL CONTINUE TO MONITOR THIS
TIMEFRAME CLOSELY. WITH RECENT CHALLENGES IN QPF AND CHANGING INPUT
INTO RIVER MODELS...THE MAGNITUDE OF ANTICIPATED FLOODING ON AREA
RIVERS CONTINUES TO BE ADJUSTED. THE GOOD NEWS IS THAT WITH THE
SEVERAL ROUNDS OF ANTICIPATED HEAVY RAINFALL LARGELY MISSING THE
AREA...OR REMAINING CONFINED TO LOWER COVERAGE THAN EXPECTED...THE
POTENTIAL FOR MAJOR FLOODING ON AREA RIVERS HAS DIMINISHED SOMEWHAT.
..SHEETS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&
Hazardous weather outlook, Jun 21, 3:45 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
345 PM CDT MON JUN 21 2010

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-222045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
345 PM CDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE OUTLOOK
AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LOCALLY HEAVY
RAINFALL. THERE IS A LOW POTENTIAL FOR SEVERE THUNDERSTORMS AND
THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK.
THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY...BECOMING MORE
LIKELY TUESDAY NIGHT INTO WEDNESDAY. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY...WITH THE PRIMARY
SEVERE WEATHER THREAT BEING DAMAGING WINDS.

THERE WILL ALSO BE A POTENTIAL FOR HEAVY RAINFALL WITH
THUNDERSTORMS LATE TUESDAY THROUGH WEDNESDAY. WITH AREA SOILS
SATURATED FROM RECENT HEAVY RAINFALL...ADDITIONAL HEAVY RAIN MAY
LEAD TO FLASH FLOODING.

ON TUESDAY...VERY WARM AND HUMID CONDITIONS MAY PUSH HEAT INDEX
VALUES INTO THE RANGE OF 100 TO 105...ESPECIALLY SOUTH OF
INTERSTATE 80.

THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA
SATURDAY NIGHT THROUGH SUNDAY NIGHT. HOWEVER...THE POTENTIAL FOR SEVERE
WEATHER OVER THE WEEKEND WILL NOT BECOME CLEAR UNTIL LATER IN THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT.

SHEETS

In the hours before

Local storm report, Jun 21, 7:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
716 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             5 NW KEOSAUQUA          40.79N 92.02W
06/21/2010  E1.75 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&
Local storm report, Jun 21, 7:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
725 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TORNADO          DEWITT                  41.82N 90.55W
06/21/2010                   CLINTON            IA   LAW ENFORCEMENT

            BRIEF TOUCHDOWN AT HIGHWAY 61 AND 30.

&&

BILLN
Local storm report, Jun 21, 7:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     FUNNEL CLOUD     10 S MACOMB             40.33N 90.68W
06/21/2010                   MCDONOUGH          IL   TRAINED SPOTTER

&&

LEGRO
Local storm report, Jun 21, 7:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FUNNEL CLOUD     1 W DEWITT              41.82N 90.57W
06/21/2010                   CLINTON            IA   LAW ENFORCEMENT

            OFFICER REPORTED TWO TORNADOES...ONE NEAR HIGHWAY 61 AND
            HIGHWAY 30...THE OTHER TO THE WEST OF THERE.

&&

LEGRO
Special weather statement, Jun 21, 7:32 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 PM CDT MON JUN 21 2010

IAZ066>068-ILZ009-015-016-220130-
CLINTON-HENRY-MUSCATINE-ROCK ISLAND-SCOTT-WHITESIDE-
732 PM CDT MON JUN 21 2010

...TORRENTIAL RAIN AND PENNY HAIL...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DONAHUE...OR 6 MILES NORTHWEST OF
DAVENPORT...MOVING EAST AT 30 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  ELDRIDGE AND LONG GROVE AROUND 740 PM CDT...
  MCCAUSLAND AROUND 755 PM CDT...
  LE CLAIRE AROUND 800 PM CDT...
  PRINCETON AND PORT BYRON AROUND 805 PM CDT...
  CORDOVA AROUND 810 PM CDT...
  ERIE AROUND 830 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...ARE
EXPECTED WITH THIS STORM.

IF YOU HEAR THUNDER, MOVE IMMEDIATELY TO A STURDY BUILDING OR CAR
UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4180 8998 4151 8999 4144 9095 4173 9085
TIME...MOT...LOC 0032Z 260DEG 25KT 4164 9065

ERVIN
Local storm report, Jun 21, 7:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
737 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     4 SSW MACOMB            40.42N 90.72W
06/21/2010                   MCDONOUGH          IL   TRAINED SPOTTER

            6 INCH TREE LIMBS DOWN.

&&

LEGRO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:16 PM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more49 hr
Jun 21, 7:20 PM CDTSevere Thunderstorm WarningDVNMcDonough45 min
Jun 21, 7:26 PM CDTTornado WarningDVNCarroll, Jo Daviess35 min
Jun 21, 7:32 PM CDTSpecial Weather StatementDVNRock Island58 min
Jun 21, 7:48 PM CDTSevere Thunderstorm WarningDVNStephenson42 min
Jun 21, 7:58 PM CDTFlash Flood WarningDVNHancock, Henderson, McDonough, Warren6 hr
Jun 21, 8:00 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson33 min
Jun 21, 8:48 PM CDTFlash Flood WarningDVNHancock, Henderson5 hr
Jun 21, 9:33 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson44 min
Jun 21, 10:04 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren56 min
Jun 21, 10:29 PM CDTSevere Thunderstorm WarningDVNHancock61 min
Jun 22, 2:00 AM CDTFlash Flood WarningDVNHancock, Henderson, McDonough8 hr
Jun 22, 5:30 AM CDTSpecial Weather StatementDVNHancock90 min
Jun 22, 9:48 AM CDTSevere Thunderstorm WarningDVNHancock42 min
Jun 22, 10:04 AM CDTAreal Flood WarningDVNHancock, Henderson, McDonough, Warren21 hr
Jun 21, 7:05 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Van Buren55 min
Jun 21, 8:12 PM CDTFlash Flood WarningDVNVan Buren6 hr
Jun 21, 9:40 PM CDTSevere Thunderstorm WarningDVNVan Buren53 min
Jun 22, 6:21 AM CDTSevere Thunderstorm WarningDVNIowa, Jefferson, Johnson, Keokuk, Washington54 min
Jun 22, 8:47 AM CDTRiver Flood WarningDVNLee, Van Buren59 hr
Jun 22, 10:10 AM CDTRiver Flood WarningDVNJohnson, Washington5 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.